Skip to main content
×
×
Home

Poincaré Inequalities and Neumann Problems for the p-Laplacian

  • David Cruz-Uribe (a1), Scott Rodney (a2) and Emily Rosta (a2)
Abstract

We prove an equivalence between weighted Poincaré inequalities and the existence of weak solutions to a Neumann problem related to a degenerate p-Laplacian. The Poincaré inequalities are formulated in the context of degenerate Sobolev spaces defined in terms of a quadratic form, and the associated matrix is the source of the degeneracy in the p-Laplacian.

Copyright
References
Hide All
[CW] Chanillo, S. and Wheeden, R. L., Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions. Amer. J. Math. 107 (1985), no. 5, 1191-1226. http://dx.doi.org/10.2307/2374351
[C] Chua, S.-K., Weighted Sobolev inequalities on domains satisfying the chain condition. Proc. Amer. Math. Soc. 117 (1993), 449457. http://dx.doi.Org/10.2307/2159182
[CRW] Chua, S.-K., Rodney, S., and Wheeden, R. L., A compact embedding theorem for generalized Sobolev spaces. Pacific J. Math. 265 (2013), no. 1,17-57. http://dx.doi.org/10.2140/pjm.2013.265.17
[CU] Cruz-Uribe, D., Two weight inequalities for fractional integral operators and commutators. In: Advanced courses of mathematical analysis VI, World Scientific, Hackensack, NJ, 2017, pp. 2585.
[CIM] Cruz-Uribe, D., Isralowitz, J., and Moen, K., Two weight bump conditions for matrix weights. 2017. arxiv:1 710.03397
[CMP] Cruz-Uribe, D., Martell, J. M., and Perez, C., Weights, extrapolation and the theory of Rubio de Francia. Operator Theory: Advances and Applications, 215, Birkhâuser/Springer Basel AG, Basel, 2011. http://dx.doi.org/10.1007/978-3-0348-0072-3
[CMN] Cruz-Uribe, D., Moen, K., and Naibo, V., Regularity of solutions to degenerate p-Laplacian equations. J. Math Anal. Appl. 401 (2013), no. 1, 458-478. http://dx.doi.Org/10.1016/j.jmaa.2O12.12.023
[CMR] Cruz-Uribe, D., Moen, K., and Rodney, S., Matrix A.p weights, degenerate Sobolev spaces and mappings of finite distortion. J. Geom. Anal. 26 (2016), no. 4, 2797-2830. http://dx.doi.Org/10.1007/s12220-015-9649-8
[DRS] Diening, L., Ruzicka, M., and Schumacher, K., A decomposition technique for John domains. Ann. Acad. Sci. Fenn. Math. 35 (2010), 87114. http://dx.doi.org/10.5186/aasfm.2010.3506
[MDJ] Dinca, G., Jebelean, P., and Mawhin, J., Variational and topological methods for Dirichlet problems with p-Laplacian. Port. Math. 58 (2001), 339378.
[DUO] Duoandikoetxea, J., Fourier analysis. Graduate Studies in Mathematics, 29, American Mathematical Society, Providence, RI, 2001.
[FKS] Fabes, E. B., Kenig, C. E., and Serapioni, R. P., The local regularity of solutions of degenerate elliptic equations. Comm. Partial Differential Equations 7 (1982), 77116. http://dx.doi.Org/10.1080/03605308208820218
[GT] Gilbarg, D. and Trudinger, N. S., Elliptic partial differential equations of second order. Grundlehren der Mathematischen Wissenschaften, 224, Springer-Verlag, Berlin-New York, 1977.
[L] Lindqvist, P., Notes on the p-Laplace equation. Report. Department of Mathematics and Statistics, 102, University of Jyvâskylâ, Jyvâskylâ, 2006. https://folk.ntnu.no/lqvist/p-laplace.pdf
[M] Modica, G., Quasiminima of some degenerate functionals. Ann. Mat. Pura Appl. (4) 142 (1985), 121143. http://dx.doi.org/10.1007/BF01766591
[MR] Monticelli, D. D. and Rodney, S., Existence and spectral theory for weak solutions of Neumann and Dirichlet problems for linear degenerate elliptic operators with rough coefficients. J. Differential Equations 259 (2015), no. 8, 4009-4044. http://dx.doi.Org/10.1016/j.jde.2015.05.018
[MRW1] Monticelli, D. D., Rodney, S., and Wheeden, R. L., Boundedness of weak solutions of degenerate quasilinear equations with rough coefficients. Differential Integral Equations 25 (2012), no. 1-2, 143-200.
[MRW2] Monticelli, D. D., Rodney, S., and Wheeden, R. L., Harnack's inequality and Holder continuity for weak solutions of degenerate quasilinear equations with rough coefficients. Nonlinear Anal. 126 (2015), 69114. http://dx.doi.Org/10.1016/j.na.2015.05.02 9
[P] Pingen, M., Regularity results for degenerate elliptic systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 2,369-380. http://dx.doi.Org/10.1016/j.anihpc.2007.02.008
[RS] Ron, A. and Shen, Z., Frames and stable bases for shift-invariant subspaces ofL2(R'1 ). Canad. J. Math. 47 (1995), no. 5, 1051-1094. http://dx.doi.org/10.4153/CJM-1995-056-1
[R] Roudenko, S., Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003), no. 1, 273-314. http://dx.doi.Org/10.1090/S0002-9947-02-03096-9
[SW1] Sawyer, E. T. and Wheeden, R. L., Holder continuity of weak solutions to subelliptic equations with rough coefficients. Mem. Amer. Math. Soc. 180 (2006), no. 847. http://dx.doi.Org/10.1090/memo/0847
[SW2] Sawyer, E. T. and Wheeden, R. L., Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010), no. 4, 1869-1906. http://dx.doi.org/10.1090/S0002-9947-09-04756-4
[S] Showalter, R. E., Monotone Operators in Banach spaces and nonlinear partial differential equations. Math. Surveys and Monographs, 49, American Mathematical Society, Providence, RI, 1997.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Mathematical Bulletin
  • ISSN: 0008-4395
  • EISSN: 1496-4287
  • URL: /core/journals/canadian-mathematical-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed